On the Lp minkowski problem for polytopes

Research output: Contribution to journalArticle

Abstract

Two new approaches are presented to establish the existence of polytopal solutions to the discrete-data Lp Minkowski problem for all p > 1.

Original languageEnglish (US)
Pages (from-to)699-715
Number of pages17
JournalDiscrete and Computational Geometry
Volume33
Issue number4
DOIs
StatePublished - Apr 2005

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the L<sub>p</sub> minkowski problem for polytopes'. Together they form a unique fingerprint.

  • Cite this